# SDR ASAA2019102971156

- Difficulty date: October 27, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 44,102 hours, 13,205 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 HF WILL NOT TRANSMIT. GROUNDED - YES. PERFORMED B737-800 FIM 23-11-00-810-801. #2 HF BITE TESTS OK. PERFORMED FIM 23-11-00-810-806. PULLED AND RESET #2 HF C.B. AND OPS TEST OK PER FIM.
